Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On bi-quasitriangular operators
HTML articles powered by AMS MathViewer

by L. J. Gray PDF
Proc. Amer. Math. Soc. 64 (1977), 291-294 Request permission

Abstract:

It is shown that the set of nilpotent operators T for which ${T^k}$ has closed range for all k is norm dense in the set of all nilpotent operators. A consequence of this is that every bi-quasitriangular operator is a norm limit of operators which are similar to a direct sum of weighted shifts plus scalars.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A65
  • Retrieve articles in all journals with MSC: 47A65
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 64 (1977), 291-294
  • MSC: Primary 47A65
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0454698-X
  • MathSciNet review: 0454698